# SDR 9618823249

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 418
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, RECEIVED F/CTL FLAPS LOCKED-WING TIP BRAKE ON MESSAGE WHEN MOVING THE FLAP HANDLE FROM THE NR 1 POSITION IN THE NR 2 POSITION.  ACCOMPLISHED A MISSED APPROACH, DIVERTED TO EWR AND LANDED WITHOUT INCIDENT ON A LONGER RUNWAY.  MAINTENANCE TROUBLESHOOTING REVEALED NO DISCREPANCY.
